MAUDE Adverse Event Report: M.I.TECH CO.,LTD. HANAROSTENT ESOPHAGUS TTS (CCC); PROSTHESIS, ESOPHAGEAL

M.I.TECH CO.,LTD. HANAROSTENT ESOPHAGUS TTS (CCC); PROSTHESIS, ESOPHAGEAL
Model Number ECBA-20-100-180
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep.(b)(6) called, and reported an issue, where the inner tube of the delivery system became lodged in a gif-1tq160 when the outer sheath was removed post stent deployment.

Brand Name
HANAROSTENT ESOPHAGUS TTS (CCC)
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
M.I.TECH CO.,LTD.
pyeongtaek-si, gyoenggi-do
KS 
MDR Report Key12305651
Report Number3008146331-2021-00002
Device Sequence Number5156719
Product Code ESW
UDI-Device Identifier08806367088482
UDI-Public08806367088482
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model NumberECBA-20-100-180
Device Catalogue NumberECBA-20-100-180
Device Lot Number20100290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1